# SDR AALA20120719012

- Difficulty date: July 19, 2012
- Submitted: July 23, 2012
- Operation: Air carrier
- Aircraft: N949AN
- Make and model: Boeing 737823
- Aircraft serial: 29537
- Aircraft time: 35,553 hours, 14,656 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE INBOARD INTERCOSTAL AT STATION 927 TO STATION 947, LEFT BUTTLINE 24.75 HAS CORROSION AT LAVATORY MOUNT AREA.  REMOVED AND REPLACED THE INTERCOSTAL PER SRM 51-10-02 PARAGRAPH 8.
